Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1778
Title: Interrupted shear of granular media
Authors: de Ryck, A.
CONDOTTA, R.
LUBERT, M.
Issue Date: 2003
Journal: EUROPEAN PHYSICAL JOURNAL E
ISSN: 1292-8941
Citation: de Ryck, A.; CONDOTTA, R.; LUBERT, M.. Interrupted shear of granular media. EUROPEAN PHYSICAL JOURNAL E, v. 11, n. 2, p. 159-167, 2003.
Access Type: Acesso Aberto
DOI: 10.1140/epje/i2002-10153-6
URI: https://repositorio.fei.edu.br/handle/FEI/1778
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.